# SDR DHL2005740504

- Difficulty date: April 14, 2005
- Submitted: May 7, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ CHANNEL AND ANGLE CORRODED WL 172 RBL 20 STA 1183 AFT CARGO COMPARTMENT.  REMOVED ANGLE IAW B727 SRM 51-30-2 FABRICATED NEW ANGLE AT WL 172 RBL 20 STA 1183 AT AFT CARGO MAT USED 2024 T3 .050 PO NR 90020093 DIMENSION 6" BY 3" IAW B727 SRM 51-20-1 AND 53-10-2.  INSTALLED NEW ANGLE IAW B727 SRM 51-20-1 AND 53-10-2 FIG 5 51-30-2.
